Accessibility navigation


On the mathematical stability of stratified flow models with local turbulence closure schemes Ocean Dynamics

Deleersnijder, E., Hanert, E., Burchard, H. and Dijkstra, H.A. (2008) On the mathematical stability of stratified flow models with local turbulence closure schemes Ocean Dynamics. Ocean Dynamics, 58 (3-4). pp. 237-246. ISSN 1616-7341

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1007/s10236-008-0145-6


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Meteorology
ID Code:1345
Publisher:Springer Verlag

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation